MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER
Catalog Number 33620
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter's zip code: (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that unable to deflate the balloon once the catheter was needing to be replaced.No fluid was able to be pulled into the syringe to deflate the balloon.Customer was provided the below batch number: ngjz0595, ngtz0362-unk.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The initial reporter's zip code: (b)(6).The reported event was inconclusive as no sample was returned for evaluation.It is unknown whether the device had met relevant specifications.It was unknown whether the product had caused the reported failure.Potential root cause for this failure mode could be user related (example: over aspirated, incorrect syringe/collapse lumen/sac close eye/valve damage).The labeling and instructions for use were found to be adequate.The dhr review could not be performed without a lot number.Therefore, no additional action required at this time.Correction: e udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that unable to deflate the balloon once the catheter was needing to be replaced.No fluid was able to be pulled into the syringe to deflate the balloon.Serial/lot number: (b)(6).
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.It is unknown whether the device had met relevant specifications.It was unknown whether the product had caused the reported failure.Potential root cause for this failure mode could be user related (example: over aspirated, incorrect syringe/collapse lumen/sac close eye/valve damage).A review of the device labelling has been conducted for investigation purposes and was found adequate.The dhr review could not be performed without a lot number.Therefore no additional action required at this time.Corrections: d.The initial reporter's zip code: (b)(6).Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® SILASTIC® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23257439
Report Number1018233-2025-08937
Device Sequence Number12959558
Product Code EZL
UDI-Device Identifier00801741020087
UDI-Public(01)00801741020087
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K951103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer12/03/2025
12/12/2025
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date12/10/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown